Connectedness of a class of planar self-affine tiles
Publication in refereed journal


Times Cited
Web of Science19WOS source URL (as at 18/01/2021) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider a class of planar self-affine tiles T that are generated by the lower triangular expanding matrices and the product-form digit sets. We give necessary and sufficient conditions for T to be connected and disk-like. Also for the disconnect case, we give a condition that enumerates the number of connected components of T. (C) 2011 Elsevier Inc. All rights reserved.
All Author(s) ListDeng QR, Lau KS
Journal nameJournal of Mathematical Analysis and Applications
Year2011
Month8
Day15
Volume Number380
Issue Number2
PublisherElsevier
Pages493 - 500
ISSN0022-247X
eISSN1096-0813
LanguagesEnglish-United Kingdom
KeywordsConnectedness; Planar; Self-affine tiles
Web of Science Subject CategoriesMathematics; MATHEMATICS; Mathematics, Applied; MATHEMATICS, APPLIED

Last updated on 2021-19-01 at 00:15